# SDR QXEA200800386

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,463 hours, 16,496 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- FLIGHT 2250. DURING THE PILOT DAILY CHECK OF THE AUTOFEATHER SYSTEM, THE NR 2 SYSTEM TEST FAILED.  MAINTENANCE FOUND CODE 402A AND CLEARED CODES IAW 61-20-00-710-804.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
